# SDR DALA2018101606078

- Difficulty date: October 13, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 44,910 hours, 23,348 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT EMERGENCY LIGHTS ROW 14&15 INOP ON SVC CK, FOUND BROKEN GROUND WIRE AT SEAT 14B AND REPAIRED.
